# SDR QXEA2011111401216

- Difficulty date: November 4, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EDGE CHANNEL IS CORRODED.  REMOVED FASTENERS AND NUTPLATES AND EDGE CHANNEL, BLENDED OUT CORROSION. SENT ENGINEERING REQUEST TO MFG.  FABRICATED EDGE CHANNEL IAW SRM 53-40-21. TREATED AND PRIMED IAW SRM 51-20-00-00-01.  INSTALLED NUTPLATES IAW SRM 51-42-05-02-01. INSTALLED FASTENERS IAW SRM 51-42-05, 51-42-45 AND 51-42-60.  COMPLIED WITH AND ALL WORK DONE IAW TASK CARD 6-53-1031.
